# SDR AALA2009033100001

- Difficulty date: March 31, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- Aircraft time: 56,891 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Safety Wire
- Condition: Broken
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - AFT DOOR EMERGENCY HANDLE SAFETY WIRE BROKEN.  CHECKED HANDLE AND INSTALLED SAFETY WIRE AND SEAL.
